Discrete Mathematics, Algorithms and Applications, Volume (7), No (3), Year (2015-6) , Pages (15500271-15500277)

Title : ( Non-commuting graphs of rings )

Authors: Ahmad Erfanian , Kazem Khashyarmanesh , khosro nafar ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let R be a non-commutative ring and let C(R) be the center of R. The non-commuting graph ΓR of R associated to R is defined as a graph with R\C(R) as the vertices and two distinct vertices x and y are joined whenever xy \not=yx. We study various graph theoretical properties of this graph.

Keywords

, Non, commuting graph;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1054708,
author = {Erfanian, Ahmad and Khashyarmanesh, Kazem and Nafar, Khosro},
title = {Non-commuting graphs of rings},
journal = {Discrete Mathematics, Algorithms and Applications},
year = {2015},
volume = {7},
number = {3},
month = {June},
issn = {1793-8309},
pages = {15500271--15500277},
numpages = {6},
keywords = {Non-commuting graph; ring},
}

[Download]

%0 Journal Article
%T Non-commuting graphs of rings
%A Erfanian, Ahmad
%A Khashyarmanesh, Kazem
%A Nafar, Khosro
%J Discrete Mathematics, Algorithms and Applications
%@ 1793-8309
%D 2015

[Download]